# SDR HALA20241211360

- Difficulty date: December 10, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N4649K
- Make and model: Airbus A330-343
- Aircraft serial: 01863
- Aircraft time: 2,189 hours, 510 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Faulted
- Location: A/C Pack Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND CAB TEMP MAINTANENCE MSG. PERFORMED SYSTEM TEST OF ECS IAW AMM 21-53-00 FAULTED PACK 1 HEAT EXCH TEMP SENSOR (521HH7) REMOVED AND REPLACED SENSOR (521HH7) PER TSM 21-53-00 OPS CHECK GOOD MESSAGE CLEARED A/C OK TO CONTINUE
